Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Have suffered with anxiety and depression. Cerazette okay? Negative effects of hormones?

I have suffered with anxiety and when its at its worst depression . I have had obsessive thoughts and general panic for the last few weeks. I was previously taking fluoxetine 20mg daily. My doctor has since upped my dose to 40mg a day and I m taking propranolol 60-80mg per day. I have also been prescribed zopiclone 7.5mg as I was unable to sleep. I feel the fluoxetine is starting to help (after 3 weeks). I also take cerazette (for about 1 year) I find this makes me more anxious and depressed at the time of the month so was wondering if you would advise stopping cerazette whilst everything else stabilises? i have read quite alot online around the negative effects of hormones on depression and anxiety. Would be grateful for advise.
Asked On : Wed, 8 Aug 2012
Answers:  1 Views:  328
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Hello you have been having a broad spectrum of anxiety symptoms you may be responding well to fluoxetine ....also other medication may be helping you in many far as your concern about OCP is there,,,it is very true that OCP cause exacerbation of anxiety and depression ...though progesterone only have a lower risk but still can do one thing can switch to some other method of contraception meanwhile and restart on it after you completely get well.
Answered: Fri, 10 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor